I was tested for STD/STI 3 weeks after a non-protected sexual encounter and tested negative for everything. The Dr. did a swab inside my penis for HSV/Chlamydia/Gonorrhea and a blood test for syphilis HIV and Hepatitis again all negative. Since then I developed an itch inside my urethra and a clear odorless discharge after I urinate. The Dr. prescribed Doxycycline twice a day for 7 days. A few days aftetr the cycle, the itch returned. Then I noticed that I got what looks like a rash on my penis head an like jock itch where my underwear rides; along with a oily “shinny” skin just below the head of my penis. This time I was given 10 days of Cipro x2 a day. I went through the Cipo cycle twice and the Dr. gave me a Nystatin cream for the rash, thinking I have a fungal/yeast issue. The Nystatin did nothing and he gave me a cream with cortisone or some kind of steroid in it. Still after two weeks, I still seem a little red on the penis and have the jock itch that comes and goes. There is also a slight irritation at the tip of my urethra that comes and goes, the Dr. though this may be the yeast/fungal. He did no test for yeast of fungal but through all this my question is… What is going on down there? And How do I get back to normal?
I'm hoping it's nothing more than fungal or yeast, figured because of the antibiotics, but it sure seems like it should be clearing up a little faster. I called the Dr. today but he's gone for the holidays until Wednesday. I asked him if I was tested too soon and he said no, it should have caught anything. I can't emagine now what else it could be, I just want to get back to normal; this is frustrating.
the only testing that was accurate 3 weeks post encounter was gonorrhea, trich, chlamydia and ngu - if you were tested for all of those. A herpes lesion culture when you didn't really have symptoms was of little use too.
in our read before posting post we list when to test for what. follow up with the right testing at the right times for better idea of your status.
not unusual at all for fungal infections to come and go and take awhile to completely go away. using a product that has a topical steroid in it too can also be very irritating. at this point switching to an otc jock itch cream is probably a decent idea and use it twice a day for a week. after that if you see redness, just use a corn starch based powder twice a day to help reduce friction, soothe irritated skin and absorb excess moisture.
I feel like the itch at the tip pf my urethra is subsiding, but the tiny red dots arestill hanging on. They are more prominent sometimes than others. Still have concerns because the skin sometimes feels like its burning or irritated on the bottm side of the shaft nearer the head. I'm gonna start the Lotimin OTC and see if the prescribed cream is causing the burning sensation, it has a steroid in it. Hope thisyou all blowsthe over soon. Happy Holidays
Well, today is a little different. I don't have the irritation in the urethra, per-say, byt a feeling in mosta areas like a rash or burning sensation. There is however no redness to back up the feeling. Oh and I still have the little red bumps on the head of my penis. Again they seem more prominant at times. Grace or Vance or anyone really, ideas? Do I need another round of tests? and for what? I, like the rest of us, just want this to be over so I can resume my life.
Went to Dr. today, he did another urethra swab and said to continue the steroid cream for the tiny rash like bumps. They (the bumps)come and go, at least they are more prominant at times, and have no feeling. I forgot to mention that when I climax and after, the area penis head and about 1/2 the shaft, seems a lot warmer and redder than before the whole ordeal began. I really wish I was back to normal, certainly learned my lesson...
Still waiting for my second round of testing to come in, Holidays... Anyway, I feel like I'm beating a dead horse so to speak, but, I've been experiencing a slight itch in my urethra that comes and goes. Also, a few minutes after I urinate I feel a slight burning sensation and the rashy looking red bumps still haven't gone away. I notice the bumps look worse after I shower and dry off, they are more prominent and a pink-ish reddish color. As I go about my day they seem to subside and get fainter. WTH are they and how can I get rid of them? Periodically my scrotum feels sun burnt, and I assure you I do not sun bathe...
The urologist prescribed some medications to relax my prostate and blatter. I still feel like my skin is crawling and moist around my anus, amd slight "jock itch" in my groin but no redness. She also did a blood test for herpes unlike my primary Dr. only doing a urethra swap, all clear. Really want the sensation to stop so I can get back to my life as it was.
I've still been having a clear odorless discharge from my urithra, but only when I sit down an go #2. But last night I ran my finger from base to tip on my urithra while checking out the discharge, and a cloudy lumpy substance came out. That was a little wierd. You think it's related to a yeast/fungal issue since I still have the "jock itch"? I'm using Tinactin powder spray but still feel rashy. All this time, nobody can tell me for sure that I have yeast/fungal or anything definitive at all...
Well, all seems well on the inside. No more irritation in the urethra. I do still get a hint of jock itch as the day goes on and the skin on my bottom still sometimes feels crawly, comes and goes. 2 days a go I noticed an itchy rasht spot on my inner thigh, smal patch the size of a silver dollar. It seems to be subsiding now but this is the second time it's come and gone in the past 3 months. I've tried several types of creams and powders nothing really cures it. Using Lamasil now...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.